# SDR USAA2013030400033

- Difficulty date: February 5, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL AT AFT RIGHT PASSENGER DOOR WAY BETWEEN FR66 TO FR68, S23R.  REPLACED LOWER SILL AT AFT RIGHT PASSENGER DOOR WAY IAW A321 SRM 51-72-11, AIRBUS DRAWING D53480505 & EA 503888.
